Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Itching, rashes on face due to eumosone skin cream. Prescribed protopic cream, pricking sensation. Solution?

I had been using the Eumosone skin cream for long-term (an year and half) to my face. A month before it started giving side effects. Now much of itching and red rashes come on my face. I consulted doctor today. she prescribed Protopic cream. after applying that I felt lot of pins and needles and heavy itching on my face. Please suggest me a soultion.
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Thanks for the query,

You have developed an allergic reaction to the cream.

Treatment can be with mild steroid,

Please stop the cream which you are using presently.

Apply a mild steroid lotion like desonide,

Also take an antihistamine tablet like cetrizine,

This will give you some relief.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Sat, 10 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor